# SDR ASOA200901042

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,479 hours, 9,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACE RT CTR SEAT TRACK FROM STA485 TO FS STA581.  DUE TO CORROSION ON SEAT TRACK.
